# SDR SWAA2025012890112

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,634 hours, 34,848 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right Tail Pipe
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

COMPANY AIRCRAFT REPORTED A FIRE COMING OUT OF THE #2 ENGINE DURING. TAXI. RAN THE QRH FOR TAIL-PIPE FIRE AND IT WENT OUT.<[01] PERFORMED CONDITIONAL INSPECTION AMM#TASK 05-51-49. RAN ENGINE #2 PER AMM#71-00-00; TO FLUSH OUT OIL ACCUMULATED AT CENTER PLUG CAVITY. NO FIRE OR ABNORMAL PARAMETERS NOTED. #E56843.
